# SDR DXTA2010082004197

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 10,178 hours, 6,271 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: A

## Discrepancy

COCKPIT SUPPLY SIDE TEMP RAN UP TO 290° AND WAS UNCONTROLLABLE TO LOWER TEMP.  RT-SIDE GASPERS PUT OUT HOT AIR ON AFT.  BURNING SMELL AND HAZEY SMOKE ARE IN ACFT.
